The Matkowski-Sutô problem for weighted quasi-arithmetic means

Z. Daróczy, Zs Páles

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

In this paper the so-called invariance equation is studied for weighted nonsymmetric quasi-arithmetic means and solved under continuous differentiability assumptions with respect to the generating functions of the quasi-arithmetic means.

Original languageEnglish
Pages (from-to)237-243
Number of pages7
JournalActa Mathematica Hungarica
Volume100
Issue number3
DOIs
Publication statusPublished - Aug 1 2003

    Fingerprint

Keywords

  • Composition of means
  • Invariance equation
  • Weighted quasi-arithmetic mean

ASJC Scopus subject areas

  • Mathematics(all)

Cite this